EXACTECH, INC. NV GXL LNR, 10 DEG FACE, 36MM ID, GRP 2 CUP; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
138-36-52 |
| Medical Device Problem Codes |
Unstable (1667); Naturally Worn (2988)
| Health Effect - Clinical Codes |
Emotional Changes (1831); Inflammation (1932); Pain (1994); Ambulation or Postural Difficulties (2544); Joint Laxity (4526); Swelling/ Edema (4577); Joint effusion (4849)
| Date of Event |
02/05/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported via legal documentation that approximately 54 months after a left total hip replacement procedure, the patient underwent a revision procedure to address prosthesis wear, pain, swelling, effusion, antalgic gait, instability, inflammation and emotional distress.Post operative diagnosis noted wear of the implant.No further issues or complications were reported.No additional information is available.
Additional Manufacturer Narrative
D10 concomitant devices 5848443 - 142-36-10 - cocr fem head 36mm +10 offset 12/14 6056724 - 186-03-52 - integrip mh cup sz 52mm 6057275 - 188-01-10 - wedge plasma x/o sz 10.The product associated with the reported event is within the scope of recall z-1729-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
Additional Manufacturer Narrative
H6: corrected the following: health effect - clinical code, type of investigation manufacturer narrative updated: the most likely cause for the reported revision due to prosthesis wear and osteolysis is a combination of the risk factors such as use error, implant positioning, implant size selection, and patient factors (fitness for surgery, biomechanics, activity level and local tissue oxidation potential).Additionally, the sequence of events as related to the reported wear and instability cannot be confirmed and the contributions of each to the reported event cannot be determined.However, this cannot be confirmed as the devices were not returned for evaluation, and images and radiographs were not provided.